Publicacions Matemàtiques

Pullbacks and Universal Catenarity

Noômen Jarboui and Ayada Jerbi

Full-text: Open access

Abstract

This paper deals with the universal catenarity of a pullback construction ring. It seeks necessary and sufficient conditions for such a pullback to have the universal catenarity, improving some known results. Its main result leads to new examples of universally catenarian domains.

Article information

Source
Publ. Mat., Volume 52, Number 2 (2008), 365-375.

Dates
First available in Project Euclid: 5 August 2008

Permanent link to this document
https://projecteuclid.org/euclid.pm/1217964238

Mathematical Reviews number (MathSciNet)
MR2436730

Zentralblatt MATH identifier
1151.13302

Subjects
Primary: 13B02: Extension theory
Secondary: 13C15: Dimension theory, depth, related rings (catenary, etc.) 13A17 13A18: Valuations and their generalizations [See also 12J20] 13B25: Polynomials over commutative rings [See also 11C08, 11T06, 13F20, 13M10] 13E05: Noetherian rings and modules

Keywords
Krull dimension Prüfer domain Noetherian domain strong S-domain universally catenarian domain algebraic extension modulo $I$

Citation

Jarboui, Noômen; Jerbi, Ayada. Pullbacks and Universal Catenarity. Publ. Mat. 52 (2008), no. 2, 365--375. https://projecteuclid.org/euclid.pm/1217964238


Export citation

References

  • D. F. Anderson, A. Bouvier, D. E. Dobbs, M. Fontana, and S. Kabbaj, On Jaffard domains, Exposition. Math. 6(2) (1988), 145\Ndash175.
  • D. F. Anderson, D. E. Dobbs, S. Kabbaj, and S. B. Mulay, Universally catenarian domains of $D+M$ type, Proc. Amer. Math. Soc. 104(2) (1988), 378\Ndash384.
  • A. Ayache and A. Jaballah, Residually algebraic pairs of rings, Math. Z. 225(1) (1997), 49\Ndash65.
  • A. Ayache and N. Jarboui, On questions related to stably strong S-domains, J. Algebra 291(1) (2005), 164\Ndash170.
  • A. Bouvier, D. E. Dobbs, and M. Fontana, Universally catenarian integral domains, Adv. in Math. 72(2) (1988), 211\Ndash238.
  • J. W. Brewer, P. R. Montgomery, E. A. Rutter, and W. J. Heinzer, Krull dimension of polynomial rings, in: “Conference on Commutative Algebra” (Univ. Kansas, Lawrence, Kan., 1972), Lecture Notes in Math. 311, Springer, Berlin, 1973, pp. 26\Ndash45.
  • P.-J. Cahen, Construction $B$, $I$, $D$ et anneaux localement ou résiduellement de Jaffard, Arch. Math. (Basel) 54(2) (1990), 125\Ndash141.
  • P.-J. Cahen, Couples d'anneaux partageant un idéal, Arch. Math. (Basel) 51(6) (1988), 505\Ndash514.
  • M. Fontana, Topologically defined classes of commutative rings, Ann. Mat. Pura Appl. (4) 123 (1980), 331\Ndash355.
  • M. Fontana, L. Izelgue, and S. Kabbaj, Krull and valuative dimensions of the $A+XB[X]$ rings, in: “Commutative ring theory” (Fès, 1992), Lecture Notes in Pure and Appl. Math. 153, Dekker, New York, 1994, pp. 111\Ndash130.
  • M. Fontana, L. Izelgue, and S. Kabbaj, Sur quelques propriétés des sous-anneaux de la forme $D+I$ d'un anneau intègre, Comm. Algebra 23(11) (1995), 4189\Ndash4210.
  • M. Fontana, L. Izelgue, and S. Kabbaj, Quelques propriétés des chaînes d'idéaux dans les anneaux $A+XB[X]$, Comm. Algebra 22(1) (1994), 9\Ndash27.
  • S. Kabbaj, Sur les $S$-domaines forts de Kaplansky, J. Algebra 137(2) (1991), 400\Ndash415.
  • I. Kaplansky, “Commutative rings”, Revised edition, The University of Chicago Press, Chicago, Ill.-London, 1974.